# SDR SWAA083635

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 51,671 hours, 51,339 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 654623014
- Part serial: 137
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB WHEN RAISING NLG EXCESSIVE VIBRATION FELT.  REMOVED AND REPLACED LOWER DRAG BRACE PER MM.
